# SDR IPXA2023051535629

- Difficulty date: May 13, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N374UP
- Make and model: Boeing 767-300
- Aircraft serial: 65909
- Aircraft time: 5,305 hours, 2,087 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**SDR FILED OPEN**LT I/B MAIN T/E FLAP HAS DENT COMPLIED WITH STEPS 1-5 OF EO 86959-PRELIM1
